... like I've been crying for 3 days. I've been on Lexapro for nine days and the swelling of the eyes started a couple of days after starting. My eyesight is a little blurry at times and they are also irritated and uncomfortable. Can anyone tell me if they've had an experience like this? Thanks so much, Cathy
Call your doctor at once if you have:
blurred vision, tunnel vision, eye pain or swelling, or seeing halos around lights;
racing thoughts, unusual risk-taking behavior, feelings of extreme happiness or sadness;
low levels of sodium in the body - headache, confusion, slurred speech, severe weakness, vomiting, loss of coordination, feeling unsteady; or
severe nervous system reaction - very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, feeling like you might pass out.
Hi, cdellerba! It's rare but has been reported. From the literature:
Uncommon (0.1% to 1%): Abnormal accommodation, abnormal vision, blepharospasm, blurred vision, dry eyes, eye infection, eye irritation, eye pain, mydriasis, ocular hemorrhage, visual disturbance, xerophthalmia"
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
You should report your side effects to your doctor as soon as possible.
Best regards, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Nov 2015 • 3 answers
I have been on Lexapro a while now. It is finally starting to work, but I am so tired that I can ba?
Updated 19 Mar 2018 • 5 answers
Updated 27 Jun 2017 • 1 answer
Updated 7 May 2018 • 4 answers
Updated 10 Sep 2018 • 2 answers